# SDR USAA2010020890318

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THE AFT RIGHT SERVICE DOOR SILL SUPPORT ANGLE AT BS 983, S17R.  REPAIRED THE AFT RIGHT SERVICE DOOR SILL SUPPORT ANGLE AT BS 983, S17R IAW B737 SRM 53-60-15.
